# SDR ABXA20141002326

- Difficulty date: October 2, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 56,527 hours, 42,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T134519
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE ACTUATOR HOLE AT 12:00 HAS A DEFECT INDICATION WITH HFEC ROTARY SCAN.  CLEANED OUT HOLES LAW AMM 20-10-22 SEE REA 657-61238-MR.  CRACKED 1/64, PN 113T1345-19, PART NAME LT  WING OTBD FLAP SUPPORT RIB NR 1, SN NSN, STRINGER & WS LOCATION WS 798.2.  ACFT WAS GNDED.
